# SDR AALA202408013669

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 65,197 hours, 38,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE INFLATION BOTTLE / RESERVOIR PRESSURE BELOW GREEN BAND. MAINTENANCE REPLACED THE R1 DOOR SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011
